Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Urine color
Feb 16, 2006

Prior to taking antivirals, my urine was not as dark as it appears now. I am on truvada and sustiva. I asked my doctor, and he said that my most recent bloodwork showed that my kidney function was normal. Is urine color indicative of renal failure? Is my now darker, more yellow and foamy urine a sign of renal failure?

Response from Dr. Henry

Changes in color and foam characteristics of urine can signal kidney problems but often relate more to hydration status and food/chemical/dye intake. KH



Previous
Do I need to worry?
Next
new meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement